# SDR QXEA2016070400447

- Difficulty date: July 4, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N442QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4352
- Aircraft time: 12,745 hours, 13,494 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Bushing
- Condition: Unknown
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT 25,000 FEET,  DIFFICULT TO OPEN FLIGHT DECK DOOR.  WAS RUBBING AGAINST LAVATORY DOOR TRIM.  REPLACED UPPER, MID AND LOWER HINGE BUSHINGS IAW AMM 52-51-01-710-801. RETURNED TO SERVICE.
